JournalsggdVol. 1, No. 1pp. 61–79

The weak hyperbolization conjecture for 3-dimensional CAT(0)-groups

  • Michael Kapovich

    University of California at Davis, United States
  • Bruce Kleiner

    Courant Institute of Mathematical Sciences, New York, United States
The weak hyperbolization conjecture for 3-dimensional CAT(0)-groups cover
Download PDF

Abstract

We prove a weak hyperbolization conjecture for CAT(0) 3-dimensional Poincaré duality groups.

Cite this article

Michael Kapovich, Bruce Kleiner, The weak hyperbolization conjecture for 3-dimensional CAT(0)-groups. Groups Geom. Dyn. 1 (2007), no. 1, pp. 61–79

DOI 10.4171/GGD/4